Ibuprofens of 2025
- Best Choice
1
TylenolTylenol Extra Strength Bundle, Each with 500 mg Acetaminophen Pain Reliever & Fever Reducer, Rapid Release Gels, 225 ct, & Extra Strength Caplets for On-The-Go, Travel Size, 6 ct, 2 Items
Main highlights- Use only 1 product containing acetaminophen at a time.
- Use 500 mg acetaminophen caplets as a fever reducer & to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps, & pain caused by the common cold
- The travel sized package of Extra Strength Acetaminophen Caplets are perfect for powerful relief on-the-go. Pack this convenient package in your purse, backpack, or travel bag to hep relieve pain or fever symptoms whenever or wherever they strike
- Get relief with this Extra Strength Bundle from Tylenol, the #1 doctor-recommended brand for pain relief & fever reduction, including one, 225-count bottle of Extra Strength Rapid Relief Gels & a 6-count, travel size pack of Extra Strength Caplets
- Each extra strength pain relief caplet contains 500 mg of acetaminophen for strong & effective pain relief & have an excellent safety profile when used as directed. These pain relievers can be used by adults & children who are 12 years & older
- Curious about how we select the top products for you? Explore How It Works
- Value for Money
2
TIME-CAP LABS, INC.TIME-CAP LABS, INC. Timely Ibuprofen 200mg 1000 Tablets - Pain Relief Tablets and Fever Reducer - for Headache Relief, Menstrual Pain, Tooth Aches, Muscular, Arthritis Pain & Body Aches
Why we love it
Affordable and effective pain relief.
Easy to swallow, smooth coating.
Equivalent to expensive brands.
3
TIME-CAP LABS, INC.TIME-CAP LABS, INC. Timely Ibuprofen 200mg 500 Tablets - Compared to Advil Tablets - (NSAID) Pain Relief Pills for Headache, Menstrual Pain, Tooth Aches, Muscle Pain, Arthritis Pain, Body Aches
9.7 simple to consume9.5 worth the money9.5 pain managementWhy we love it
Pain relief
Fever reducer
Cost savings
4
A+HealthA+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), 300 Count
9.3 simple to consume9.3 pain management9.1 worth the moneyWhy we love it
Effective pain and fever relief.
Convenient 300-count bottle.
Easy-to-swallow softgel capsules.
5
A+HealthA+Health Mini Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), 240 Count
9.1 simple to consume8.7 pain management8.4 worth the moneyWhy we love it
25 smaller Easier to swallow
200mg Ibuprofen Fast relief
USA made Quality assurance
6
HealthA2ZHealthA2Z® Ibuprofen 200mg | 500 Counts | Pain Relief | Body Aches | Headache | Arthritis | Cramps | Back Pain | Fever Reducer… (500 Count)
Why we love it
Effective for various pain relief.
Cost-effective large bottle.
Comparable to store-bought brands.
7
AdvilAdvil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 100 Coated Tablets
9.9 For traveling9.9 simple to consume9.7 worth the moneyWhy we love it
Long-lasting pain relief up to 6 hours.
Effective for various types of pain.
Eco-friendly packaging reduces plastic use.
8
Amazon Basic CareAmazon Basic Care Ibuprofen Liquid Gels 200 mg, Pain Reliever/Fever Reducer Liquid Filled Capsules, For Headache, Toothache, Backache, Menstrual Cramps and More, 160 Count
Main highlights- WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever
- TAKE CARE OF YOURSELF: Do not put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Amazon Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
- PAIN OR FEVER associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities. Amazon Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track.
- IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
- ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient
9
MotrinMotrin IB Ibuprofen 200mg Tablets, Ibuprofen Pain & Fever Reliever for Headache, Backache, Muscular Aches, Menstrual Pain & Minor Arthritis Pain, Over-The-Counter NSAID Medicine, 225 ct
9.7 simple to consume9.5 worth the money9.5 pain managementWhy we love it
Effective for various pain types.
Convenient 225-count value size.
Trusted household staple.
10
TIME-CAP LABS, INC.Timely Ibuprofen 200mg - 240 Liquid Mini Softgels - Compared to Advil Liqui-Gels Pain Relief Softgels and Fever Reducer - Headache Relief, Menstrual Pain, Tooth Ache Muscular Aches & Arthritis Pain
Why we love it
Affordable with national brand equivalency.
Fast-acting solubilized formulation.
Comprehensive pain and fever relief.